English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55184/89457 (62%)
Visitors : 10667494      Online Users : 24
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/97810

    Title: Estimation of P(Y<X) for Location-Scale Distributions under Joint Progressively Type-II Right Censoring
    Authors: Lin, Chien-Tai;Ke, Shun-Jie
    Contributors: 淡江大學數學學系
    Keywords: Bootstrap resampling;lifetime;maximum likelihood estimator;Type-II right censoring scheme
    Date: 2013-09-01
    Issue Date: 2014-04-22 12:56:48 (UTC+8)
    Publisher: Hsinchu: N C T U Press
    Abstract: In this article, estimation of the probability Q=P(Y<X) when X and Y are two independent but not identically location-scale distributed random variables under the joint progressively Type-II censoring is studied. The maximum likelihood estimation and confidence intervals using asymptotic distribution and two parametric bootstrap resampling methods for parameter Q are explored. A simulation study concentrating mainly on the extreme-value distribution illustrates the accuracy of these confidence intervals. Finally, a numerical example is used to illustrate the proposed methods.
    Relation: Quality Technology & Quantitative Management 10(3), pp.339-352
    DOI: 10.1080/16843703.2013.11673419
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback